Jump to content

Photo
Accutane

Accutane Damages

side effects

4 replies to this topic

#1 zac551

zac551

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 06-April 14

Posted 06 April 2014 - 01:00 PM

Hi, my name is Zachary. I've been an Accutane user for about 4 months now and I don't think I can stand it anymore. Since I've been taking it, I've noticed some serious side effects and I'm actually very worried and don't know what to do (every time I tell my parents, they say I'm being dramatic). I often feel depressed, I have loss of eyesight and hearing, its starting to seem like I'm developing ibs and I have no drive to do anything anymore. Before Accutane, I was thinking about going on a diet to lose some weight and now I just can't, I tell myself its time to start and I can now never get myself to do it... I've almost lost care in everything, my marks and attendance are horrible in school now and I'm just pissed off at everything and everything. What should I even do? I honestly have no clue.

#2 Kim28

Kim28

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 435
    Likes: 136
About Me
  • Joined: 10-November 13

Posted 06 April 2014 - 03:50 PM

You should talk to your doctor immediately. These side effects are far beyond what is normal for Accutane users.



#3 TylerVo

TylerVo

    New Member

  • Members
  • Posts & Likes
    Posts: 8
    Likes: 0
About Me
  • Gender:Male
  • Location:Maryland
  • Interests:I like to read, write, travel, and program software.
  • Joined: 25-February 13

Posted 10 April 2014 - 03:21 AM

What Kim said.



#4 anthonykell

anthonykell

    Junior Member

  • Members
  • Posts & Likes
    Posts: 37
    Likes: 11
About Me
  • Gender:Male
  • Location:London
  • Interests:I want to help people who have acne and are suffering because of it. I had acne as a teen and an adult but thankfully cured it completely. If you need any help, please send me a message.

    www.MyAcneGuide.org
  • Joined: 08-April 14

Achievements

     

Posted 12 April 2014 - 04:47 AM

Stop taking it and go to see your doctor. Sit down with your parents and tell them, under no uncertain terms, that you are being serious and that they should listen seriously.



#5 Adrian2040

Adrian2040

    Junior Member

  • Members
  • Posts & Likes
    Posts: 42
    Likes: 1
About Me
  • Gender:Male
  • Location:Philippines
  • Joined: 27-November 13

Posted 12 April 2014 - 05:06 AM

You should go talk to your doctor immediately.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users